# SDR HEEA979107

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066401000
- Condition: Malfunction
- Location: Cockpit
- Component: KNS81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR UNIT 25 KHZ CHANNELING NOT WORKING.
